# SDR HNAA2011062400197

- Difficulty date: May 5, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 8 CABIN WINDOW AT X456.500 HAS CORROSION ON LOWER PORTION AT STR 168.  REMOVED ALL CORROSION AT RT NR 8 CABIN WINDOW FRAME IAW -8,-100, RD8-53-623. PERFORMED HFEC INSPECTION IAW -8 -100 SERIES NTM 51-00-06.  NO DEFECTS NOTED.
